CureZone   Log On   Join
Re: Hello Please HELP
 

Free Clark DVD!
An amazing video about the Clark protocol that will open your eyes! An...



Your Ad Here
Place your ad here !



Beautiful Skin From Powerful Oils and Roses
Remove signs of aging by renewing skin cel...



Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz



J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


More
More
Kabel Views: 1,483
Published: 14 years ago
 
This is a reply to # 1,029,502

Re: Hello Please HELP


hi, no you are not mad and i am sorry to hear you have had so many problems. welcome to the club! wish we didnt have so many members! I understand your hubby thinking you are crazy but please refer him to this forum and get him to read at least the last 5 pages here. I am sure he will be convinced! Please also read my post a couple of threads below this one on estrogen dominance, which may give you some ideas.
Basically the mirena itself causes many side effects - some of these no doubt are direct side effects of the chemical in mirena, others are due to the knock on effects of general toxicity as well as throwing the hormone system out of sync so much that it throws us into estrogen dominance to one degree or another. It is good to detoxify yourself as much as you can. Herbs such as milk thistle are strong liver detoxifiers, not only for general toxins but most importantly, for helping the body to deal with excess estrogen, which i firmly believe the mirena induces in us. Dandelion tea from the leaf, and dandelion coffee made from boiled up roasted root, are great for the liver and the kidneys too. Do not eat pink grapefruits as they can make the situation much worse, even though they are good for you in other ways. Make sure you have NO caffeine whatsoever, in the form of tea coffee or chocolate etc. and drink as much water as you can manage. Oh and yes....get the mirena out lol - you will not have a hope of getting better while that is inside you! Even when it is out, it seems to take at least 6 months or more for the body to rebalance completely - although some of the symptoms should start to go within days of having it removed. Please also refer your hubby or anyone else who thinks you are crazy/hysterical/strange etc to the following website, which lists not all, but some of the most common side effects of mirena - that is an independant site which deals with all drugs - i will give you the weblink to the mirena page. Good luck and please let us know how you get on:) xx below, is the link for you:)
please read all the info there, not just the side effects, but the Warning/caution sections too etc, as this will give you other clues as to what it can do at its worst - my main symptoms were numbness all down my left side and terrible head pain like i have never experienced before (i am not a migraine type person, or even had headaches before mirena) and these symptoms were not on the side effects list but on the warning list!!...


http://www.netdoctor.co.uk/medicines/10001706.html
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.234 sec, (2)